# SDR DXTA2023042184600

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 6,612 hours, 5,086 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: DAP0009704
- Part serial: 5050NX
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BRAKE: UPON LANDING  WITH A LONG ROLLOUT AND MINIMAL BRAKING. THE RIGHT LANDING GEAR WAS SMOKING FOR OVER TEN MINUTES. NO ADVERSE PULLING OR SHUDDERING NOTED.  ALSO FREE OF ANY OIL OR FLUID. FOUND R/H BRAKE ASSEMBLY TO HAVE GREASE ON IT CAUSING IT TO SMOKE. REMOVED R/H BRAKE ASSEMBLY AND INSTALLED NEW RT BRAKE ASSEMBLY, OPS AND LEAK CHECK GOOD IAW AMM  32-45-21.
